Pacific Journal of Mathematics

On a problem of Hurwitz.

Norman P. Herzberg

Article information

Source
Pacific J. Math., Volume 50, Number 2 (1974), 485-493.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102913235

Mathematical Reviews number (MathSciNet)
MR0347731

Zentralblatt MATH identifier
0277.10016

Subjects
Primary: 10B20
Secondary: 10B05

Citation

Herzberg, Norman P. On a problem of Hurwitz. Pacific J. Math. 50 (1974), no. 2, 485--493. https://projecteuclid.org/euclid.pjm/1102913235


Export citation

References

  • [1] A. Hurwitz, Uber eine Aufgabe der unbestimmten Analysis, Archiv. der Math, und Phys., Ill Reine, Bd 11 (1907), 185-196.